# SDR DL76S080131

- Difficulty date: January 28, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 55,789 hours, 25,538 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: 162T1621
- Condition: Missing
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT NLG WHEEL AXLE ASSY MISSING AXLE WASHER.  REMOVED RT NLG WHEEL ASSY VISUALLY INSP AXLE AND WHEEL ASSY BEARING.  NO DAMAGE NOTED.  REINSTALLED WHEEL ASSY AND AXLE WASHER PER AMM.
